Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Fainted due to low blood pressure, severe muscle pain, headache. Treatment options?

last month i got faint after 2 days i consult a doctor for blood test my test reports were ok doctor says your sugar level was down that why u were faint. from that time still now my blood pressure is not normal every time i consult a doctor every doctor says your blood pressure is low yesterday i consult a doctor my lower blood pressure was 50 i feel swear pain in muscles, headache , pain in left side body parts
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dietitian & Nutritionist 's  Response

For keeping your energy levels up drink sweet & salty lemon water after every two hours and eat 2-3 dates after your meals. Never skip your meals specially breakfast.

In summers in evening you can take 2-3 tsp glucose dissolved in water as well. Hope this will help


Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor